MathSciNet Relay Station
MathSciNet bibliographic data
MR1286425 65H05
Osada, Naoki An optimal multiple root-finding method of order three. J. Comput. Appl. Math. 51 (1994), no. 1, 131–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement